# SDR SCNA20150611115

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 49,633 hours, 19,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 DEF MISSING AFT EXIT EMERGENCY LIGHT COVER.  REPLACED ROW 14DEF AFT EMERGENCY EXIT LIGHT COVER.
